# SDR ZZDA2010348

- Difficulty date: August 5, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N272AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS M2335, M1669, M1670, M1672, M1673, M1674, M1675 HAVE FAILED EMERGENCY BATTERY PACK CAPACITY FUNCTIONAL CHECK.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS M2335, M1669, M1670, M1672, M1673, M1674, M1675 IAW AMM 33-51-06.  OPS CHECK GOOD.
